Twice in about the past 4 months I had darkness in my left eye. The first time I woke up to use the restroom, scary, seemed totally dark in one eye, and the other I hadn't fallen asleep yet, room was dark except for light coming through a shade on one window. My left eye seemed totally dark. The second time, I tried using my peripheral vision, and could see a little light out of the sides of my eye. Only last a minute or so. Any ideas on what might be causing this. Two weeks ago I had a very thorough eye examine, everything looked good.
While on a trip to the mountains my niece lost vision in her left eye the higher she went up the darker it got since then she has lost vision another time any idea what could be the problem or where we should go for help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.